Hey Quincy, I am not having any other symptoms other than bad bouts of gas. No diarrhea, no bleeding. The first two times I noticed this it was just what you stated in yours, the casings, but just a small part of it. But I've never had entire pills show up like that, well, not noticed anyway. I am still on the Canasa tapered to a maintenance dosage. My main issue with this was that if these two pills did not absorb or dissolve are any of the others? Not to mention the cost of the medicine as I have to order any medications long term mail order in a 90 day supply. I have been on Asacol in the past and didn't notice this before. But if I'm not the only one seeing this it must be normal. I just question where our meds are made that we in the States get. Wouldn't be surprised if our meds were not gotten from China by the pharmaceutical companies. Thanks you two.
Hi.....are you having any other symptoms?
If your colon is more active lately or not at quite the PH level, it might not have time to completely be dispersed throughout the colon.
I've had that when I was flaring.....but only notice the casings in my bms.
Are you still on the Canasa tapered to a maintenance dosage?
Diagnosed with left sided UC in sigmoid colon and rectum 1986.
Put on Azulfidine 2 X3 a day and Rowasa enemas 60mg.
Had a rectal flare with bleeding in 1991.
Have been pretty much in remission overall other than a few flares over the past 21 years.
Medicine changed to Asacol 400mg 2 pills X3 times a day.
Was taken off of all meds in 2004 after being symptom free for two years.
Diagnosed with acid reflux 2005. Put on Protonix 40mg.
Had a flare of proctitis in January 2007. Have been using Canasa 1000mg suppositories nightly since January 2007. Had a proctalgia reflux episode in June 2007. Was taking probiotics nightly.
Was put back on Asacol 400mg 2 pills 2X a day in July 2007 as a maintenance against colon cancer.
Xanax when needed.